Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 248, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 30, 2005, 10:15 AM EDT for 4 counties in Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2005, 10:15 AM EDT (14:15 UTC)
- Expired
- Apr 30, 2005, 10:45 AM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Macon County, GA, Schley County, GA, Sumter County, GA, Taylor County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 8:10 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 787 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 12.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 301415
SVRFFC
GAC193-249-261-269-301445-
/O.NEW.KFFC.SV.W.0248.050430T1415Z-050430T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 AM EDT SAT APR 30 2005
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MACON COUNTY IN WEST CENTRAL GEORGIA
SCHLEY COUNTY IN WEST CENTRAL GEORGIA
SUMTER COUNTY IN WEST CENTRAL GEORGIA
TAYLOR COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 1045 AM EDT
* AT 1010 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF WALLS
CROSSING TO WALLS CROSSING TO 8 MILES SOUTH OF PLAINS...AND MOVING
EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OGLETHORPE...MONTEZUMA...FRIENDSHIP...FOUNTAINVILEE...ELLAVILLE AND
AMERICUS.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3247 8443 3195 8443 3191 8395 3218 8404
3245 8385
$$
KDFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 5:30 AM EDT, 4 hours 45 minutes earlier.
Area forecast discussion, Apr 30, 5:30 AM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT SAT APR 30 2005 .SHORT TERM... TIMING OF FRONT IS SUSPECT WITH ETA SLOWER THAN GFS. WILL FAVOR ETA FOR NOW AS WAVE ON FRONT LIKELY TO KEEP FRONT MOVING SLOWER THAN GFS. FRONT MAY PICK UP SPEED AS WAVE MOVES UP APPALACHIANS TO NEW ENGLAND AND MAIN SHORT WAVE MOVES ACROSS AREA TONIGHT. WILL CONTINUE HIGH POPS TODAY WILL POSSIBLE SEVERE STORMS. HIGHEST POPS TONIGHT ACROSS CENTRAL GEORGIA. PCPN ENDS FOR SUNDAY AS HIGH PRESSURE BUILDS. MONDAY SHOULD BE DRY AS WELL BUT WILL NEED TO WATCH SHORT WAVE ENERGY PASSING BY TO THE N. .LONG TERM... ZONAL FLOW LOOKS TO CONTINUE THIS PERIOD. NOT EXPECTING LARGE FAST CHANGES TO THE WEATHER. && .AVIATION... TIMING OF TSRA AND GUSTY WINDS PRIMARY CONCERN TODAY. CRUDE EXTRAPOLATION OF 88D DATA SUGGESTS LINE OF TSRA SHOULD MOVE THROUGH KATL AND NEARBY AIRPORTS BETWEEN 12Z AND 17Z. CIGS HAVE COME DOWN QUICKLY WHICH LOOKS REASONABLE GIVEN TIMING OF TSRA AND LOW LEVEL WARM/MOIST ADVECTION PATTERN. ATMOSPHERE ACROSS NORTH GEORGIA IS MORE STABLE THAN NORTH ALABAMA BUT ENOUGH TO SUPPORT 35KT GUSTS AT KATL. MAY ALSO HAVE TO ADD TSRA IN THE AFTERNOON AND EARLY EVENING. ETA12 STILL HOLDING FRONT BACK WHILE 00Z GFS KEEPS FRONT WITH MAIN LINE OF TSRA THIS MORNING. HOWEVER SFC OBS ACROSS AL AND MS SEEM TO SUPPORT GFS SOLUTION. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 72 51 70 48 / 100 20 0 0 ATHENS 73 53 73 47 / 100 30 0 0 GAINESVILLE 70 51 69 46 / 100 20 0 0 ROME 73 49 72 43 / 100 10 0 0 COLUMBUS 77 56 76 49 / 100 50 0 0 MACON 78 57 77 47 / 90 50 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... GA...NONE. && BDL/SN
Hazardous weather outlook, Apr 30, 6:30 AM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 AM EDT SAT APR 30 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 630 AM EDT SAT APR 30 2005 .DAY ONE...TONIGHT ...ISOLATED SEVERE THUNDERSTORMS EXPECTED TODAY... .SYNOPSIS... A WEAK UPPER-LEVEL DISTURBANCE IN STRONG FLOW ALOFT WILL MOVE THROUGH THE AREA TODAY. A COLD FRONT WILL ALSO MOVE INTO NORTHWEST GEORGIA TODAY...AND OUT OF THE AREA BY LATE TONIGHT. SUFFICIENT LOW LEVEL MOISTURE AND INSTABILITY WILL BE PRESENT FOR THE DEVELOPMENT OF THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE. .PRIMARY HAZARD... THE PRIMARY HAZARD FROM THUNDERSTORMS TODAY WILL BR DAMAGING STRAIGHT-LINE WINDS...LARGE HAIL AND CLOUD-TO-GROUND LIGHTNING. BRIEF TORNADOES WILL ALSO BE POSSIBLE THIS MORNING ACROSS NORTH GEORGIA...HOWEVER THE THREAT FOR TORNADOES WILL BE DIMINISHING LATER TODAY. .DISCUSSION... STRONG FLOW ALOFT AND FAVORABLE VERTICAL WIND PROFILE EXPECTED TODAY. INSTABILITY WILL BE SOMEWHAT LOW THIS MORNING WITH LIFTED INDEX VALUES AROUND -2 AND CAPE NEAR 750. THE INITIAL ROUND OF THUNDERSTORMS SHOULD BE WIDESPREAD OCCURRING BETWEEN 6AM AND NOON. THE ORIENTATION OF THE STORMS WILL BE NORTHEAST TO SOUTHWEST MOVING ACROSS THE AREA FROM EAST TO WEST. SOME OF THESE STORMS WILL LIKELY PRODUCE DAMAGING WINDS UP TO 60 MPH AND POSSIBLY SOME LARGE HAIL UP TO 1 INCH IN DIAMETER. SIGNIFICANT DIRECTIONAL SHEAR IS BEING OBSERVED AND IF STRONG UPDRAFTS CAN DEVELOP WITHIN THE STORMS... BRIEF TORNADOES WILL ALSO BE POSSIBLE ALONG THE LEADING EDGE OF THE LINE OF THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORMS...SOME SEVERE...WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. THERE IS UNCERTAINTY WHETHER ANY THUNDERSTORMS WILL REDEVELOP AND HINGES ON WHETHER THE FRONT HOLDS BACK TO THE WEST AND SKIES CAN CLEAR BY MIDDAY. IF THESE EVENTS OCCUR...THE STORMS COULD REALIZE STRONG INSTABILITY WITH LIFTED INDEX VALUES AROUND -4 AND CAPE AROUND 1500. SUCH STORMS WOULD BE CAPABLE OF LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS. TORNADOES WILL NOT BE AS LIKELY WITH THESE STORMS AS DIRECTIONAL SHEAR WILL BE MUCH WEAKER IN THE AFTERNOON AS WEST TO SOUTHWEST SURFACE WINDS VEER TO WEST ALOFT. BY LATE THIS EVENING...THE FRONT AND STORMS SHOULD BE EAST OF THE AREA ENDING THE THREAT FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS ACROSS NORTHWEST GEORGIA SHOULD BE READY FOR POSSIBLE ACTIVATION THIS MORNING...AND ACROSS THE REMAINDER OF NORTH AND CENTRAL GEORGIA AFTER 8 AM THIS MORNING. .DAY TWO THROUGH DAY SEVEN...SUNDAY THROUGH SATURDAY... THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY. THE THUNDERSTORMS ON TUESDAY...IF THEY OCCUR...SHOULD BE ISOLATED AND NOT SEVERE. BY WEDNESDAY AND THURSDAY...SOMEWHAT HIGHER INSTABILITY WILL BE PRESENT AND ISOLATED SEVERE WEATHER MAY BE POSSIBLE. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA. SNELSON
In the hours before
Local storm report, Apr 30, 8:59 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 AM EDT SAT APR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL 5 W TATE 34.42N 84.47W
04/30/2005 0.75 INCH PICKENS GA PUBLIC
KENTS CONVENIENCE STORE...LOCATED IN
MARBLEHILL...REPORTED DIME TO PENNY SIZE HAIL. THE HAIL
CRACKED A CAR WINDSHIELD AND WILL NEED TO BE REPLACED.
0630 AM HAIL CEDARTOWN 34.02N 85.26W
04/30/2005 0.75 INCH POLK GA AMATEUR RADIO
&&
SBLSpecial weather statement, Apr 30, 9:05 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 905 AM EDT SAT APR 30 2005 GAZ037-048>050-058>060-067>071-078-079-089>091-301345- 905 AM EDT SAT APR 30 2005 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CHATTAHOOCHEE...MARION...MUSCOGEE...HARRIS...TALBOT...UPSON...PIKE... MONROE...LAMAR...MERIWETHER...BUTTS...PUTNAM...JASPER...NEWTON... GREENE...MORGAN AND OCONEE COUNTIES UNTIL 945 AM EDT... AT 900 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM WRAYSWOOD TO 5 MILES SOUTH OF FORTSON... MOVING EAST AT 60 MPH. WIND GUSTS OF 40 TO 50 MPH ARE LIKELY WITH THESE STORMS. THE THREAT FROM THESE STORMS IS EXPECTED TO DIMINISH BY 945 AM EDT. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD STAY NDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THESE STORMS OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. KDF
Special weather statement, Apr 30, 9:35 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 935 AM EDT SAT APR 30 2005 GAZ050-051-059>062-069-071>073-079>082-091>094-301415- 935 AM EDT SAT APR 30 2005 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN SCHLEY... TAYLOR...MACON...MARION...PEACH...CRAWFORD...TALBOT...BIBB...UPSON... JONES...BALDWIN...MONROE...HANCOCK...PUTNAM...JASPER...WARREN... TALIAFERRO AND GREENE COUNTIES UNTIL 1015 AM EDT... AT 931 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM LYNEVILLE TO JUNIPER...MOVING EAST AT 45 MPH. WIND GUSTS OF 40 TO 50 MPH ARE LIKELY WITH THESE STORMS. THE THREAT FROM THIS STORM IS EXPECTED TO DIMINISH BY 1015 AM EDT. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS STORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THIS STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. KDF
Local storm report, Apr 30, 9:55 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 AM EDT SAT APR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG ROME 34.26N 85.19W
04/30/2005 FLOYD GA FIRE DEPT/RESCUE
ONE TREE DOWN NORTH OF ROME.
0700 AM HAIL DALLAS 33.92N 84.83W
04/30/2005 0.75 INCH PAULDING GA PUBLIC
BAGWELL STORE IN DALLAS REPORTED DIME SIZE HAIL.
0700 AM HAIL TALLAPOOSA 33.75N 85.29W
04/30/2005 0.75 INCH HARALSON GA LAW ENFORCEMENT
POLICE REPORTED DIME TO PENNY SIZE HAIL.
0700 AM HAIL TALLAPOOSA 33.75N 85.29W
04/30/2005 0.50 INCH HARALSON GA POST OFFICE
PEA TO MARBLE SIZE HAIL REPORTED BY POST OFFICE.
0830 AM HAIL 10 S FRANKLIN 33.14N 85.10W
04/30/2005 0.75 INCH TROUP GA PUBLIC
PUBLIC REPORTED PEA TO DIME SIZE HAIL.
&&
SBLSpecial weather statement, Apr 30, 10:09 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1009 AM EDT SAT APR 30 2005 GAZ021-031>033-042>046-048-052>059-066>068-070-078-301700- BUTTS-CARROLL-CHEROKEE-CLAYTON-COBB-COWETA-DEKALB-DOUGLAS-FAYETTE- FULTON-HARRIS-HEARD-HENRY-JASPER-LAMAR-MERIWETHER-NEWTON-PAULDING- PIKE-ROCKDALE-SPALDING-TROUP- 1009 AM EDT SAT APR 30 2005 ...TORNADO WATCH NUMBER 215 HAS BEEN CANCELLED... THE TORNADO WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... BUTTS...CARROLL...CHEROKEE...CLAYTON...COBB...COWETA...DE KALB... DOUGLAS...FAYETTE...HARRIS...HEARD...HENRY...JASPER...LAMAR... MERIWETHER...NEWTON...NORTH FULTON...PAULDING...PIKE...ROCKDALE... SOUTH FULTON...SPALDING AND TROUP. GAZ069-071-079-089>091-102-301700- CHATTAHOOCHEE-MARION-MONROE-MUSCOGEE-STEWART-TALBOT-UPSON- 1009 AM EDT SAT APR 30 2005 ...TORNADO WATCH NUMBER 215 REMAINS IN EFFECT... THE TORNADO WATCH CONTINUES FOR THE FOLLOWING COUNTIES... CHATTAHOOCHEE...MARION...MONROE...MUSCOGEE...STEWART...TALBOT AND UPSON COUNTIES.
Local storm report, Apr 30, 10:14 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1014 AM EDT SAT APR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL LUMPKIN 32.05N 84.80W
04/30/2005 0.75 INCH STEWART GA LAW ENFORCEMENT
911 REPORTED DIME SIZE HAIL.
&&
SBLThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 5:47 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 43 min |
| Apr 30, 6:08 AM EDT | Severe Thunderstorm Warning | FFC | Polk | 52 min |
| Apr 30, 6:17 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 43 min |
| Apr 30, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Haralson | 39 min |
| Apr 30, 6:44 AM EDT | Severe Thunderstorm Warning | FFC | Paulding | 46 min |
| Apr 30, 6:54 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Pickens | 51 min |
| Apr 30, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Cobb | 48 min |
| Apr 30, 7:54 AM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 55 min |
| Apr 30, 9:40 AM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 35 min |
| Apr 30, 9:43 AM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 32 min |
| Apr 30, 9:58 AM EDT | Severe Thunderstorm Warning | FFC | Marion, Webster | 32 min |
| Apr 30, 10:41 AM EDT | Severe Thunderstorm Warning | FFC | Dooly | 34 min |
| Apr 30, 11:55 AM EDT | Severe Thunderstorm Warning | FFC | Laurens | 35 min |
| Apr 30, 12:00 PM EDT | Severe Thunderstorm Warning | FFC | Johnson | 36 min |
| Apr 30, 12:38 PM EDT | Severe Thunderstorm Warning | FFC | Treutlen | 28 min |
| Apr 30, 12:45 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.